Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My most BIZARRE SIDE effect. What is/was YOURS

Posted by Phillipa on March 6, 2009, at 23:50:24

In reply to Re: My most BIZARRE SIDE effect. What is/was YOURS myco, posted by raisinb on March 6, 2009, at 23:41:29

Head feeling like it would explode from various ad's.

Myco could this side effect of your's be some type of lucid dreaming as you say waking up? Other than that no idea. Love Phillipa great topic

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:884163
URL: http://www.dr-bob.org/babble/20090304/msgs/884200.html